RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Уфимск. матем. журн.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Уфимск. матем. журн., 2012, том 4, выпуск 4, страницы 179–185 (Mi ufa179)  

Эта публикация цитируется в 4 научных статьях (всего в 4 статьях)

Local and nonlocal conserved vectors for the nonlinear filtration equation

A. A. Alexandrovaa, N. H. Ibragimovab, K. V. Imamutdinovaa, V. O. Lukashchuka

a Laboratory Group analysis of mathematical models in natural and engineering sciences, Ufa State Aviation Technical University, Ufa, Russia
b Research Centre ALGA: Advances in Lie Group Analysis, Blekinge Institute of Technology, Karlskrona, Sweden

Аннотация: It is demonstrated that the nonlinear filtration equation is nonlinarly selfadjoint. Using this property, the conserved vectors associated with Lie point and nonlocal symmetries are constructed.

Ключевые слова: nonlinear filtration equation, nonlinear self-adjointness, Lie point and nonlocal symmetries, conserved vectors.

Полный текст: PDF файл (357 kB)
Список литературы: PDF файл   HTML файл
Тип публикации: Статья
УДК: 517.958+537.84
Поступила в редакцию: 29.10.2012
Язык публикации: английский

Образец цитирования: A. A. Alexandrova, N. H. Ibragimov, K. V. Imamutdinova, V. O. Lukashchuk, “Local and nonlocal conserved vectors for the nonlinear filtration equation”, Уфимск. матем. журн., 4:4 (2012), 179–185

Цитирование в формате AMSBIB
\RBibitem{AleIbrIma12}
\by A.~A.~Alexandrova, N.~H.~Ibragimov, K.~V.~Imamutdinova, V.~O.~Lukashchuk
\paper Local and nonlocal conserved vectors for the nonlinear filtration equation
\jour Уфимск. матем. журн.
\yr 2012
\vol 4
\issue 4
\pages 179--185
\mathnet{http://mi.mathnet.ru/ufa179}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/ufa179
  • http://mi.mathnet.ru/rus/ufa/v4/i4/p179

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. A. A. Alexandrova, N. H. Ibragimov, V. O. Lukashchuk, “Group classification and conservation laws of nonlinear filtration equation with a small parameter”, Commun. Nonlinear Sci. Numer. Simul., 19:2 (2014), 364–370  crossref  mathscinet  isi  elib  scopus
    2. R.S. Hejazi, E. Lashkarian, “Conservation laws and symmetry analysis of (1+1)-dimensional Sawada-Kotera equation”, Вестник КРАУНЦ. Физ.-мат. науки, 2017, № 3(19), 10–19  mathnet  crossref  elib
    3. S. Rashidi, S. R. Hejazi, “Analyzing Lie Symmetry and Constructing Conservation Laws For Time-Fractional Benny-Lin Equation”, Int. J. Geom. Methods Mod. Phys., 14:12 (2017), 1750170  crossref  mathscinet  zmath  isi  scopus
    4. S. Rashidi, S. R. Hejazi, “Symmetry Properties, Similarity Reduction and Exact Solutions of Fractional Boussinesq Equation”, Int. J. Geom. Methods Mod. Phys., 14:6 (2017), 1750083  crossref  mathscinet  zmath  isi  scopus
  • Уфимский математический журнал
    Просмотров:
    Эта страница:307
    Полный текст:63
    Литература:33
    Первая стр.:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019